# SDR AALA20100301TUL05

- Difficulty date: March 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CARGO FLOORBOARD SUPPORT STATIONS 787 TO 847 RIGHT BUTTLINE 19.  REPAIRED PER SRM 51-10-2.
